I am on 2 capsules of 75mg a day in the morning.
* Abrupt discontinuation or dose reduction of venlafaxine at various doses has been found to be associated with the appearance of new symptoms, the frequency of which increased with increased dose level and with longer duration of treatment. Reported symptoms include agitation, anorexia, anxiety, confusion, impaired coordination and balance, diarrhea, dizziness, dry mouth, dysphoric mood, fasciculation, fatigue, flu-like symptoms, headaches, hypomania, insomnia, nausea, nervousness, nightmares, sensory disturbances (including shock-like electrical sensations), somnolence, sweating, tremor, vertigo, and vomiting.*
My son has been on Effexor for about 5 years. If he happens to run out, he's in terrible shape. Terrible headaches, electric feeling explosions in his head, sweating, just terrible withdrawals. Don't ever stop without having your doctor taper you off. Try not to run out, the withdrawals are horrible!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2014 • 2 answers
Posted 24 Apr 2015 • 3 answers
I am expieriencing severe depression since I stopped taking effexor 75 mg. How can I alleviate this?
Posted 6 Sep 2015 • 2 answers
Posted 23 Apr 2016 • 1 answer
Posted 21 Jun 2016 • 0 answers